Discussion in 'Treatments' started by tweak, Apr 24, 2012.
Separate names with a comma.
Did you have any permanent reduction from sturgeron?
I still have not stopped taking stugeron, but since I have been using it one of the 3 tones I have vanished, I am now left with 2 tones, one which is gone 4 or 5 days of the week, thus the other one is still there
the neurologist told me that hopefully taking a combination of Stugeron and Nootropil the other two tones should vanish too.
also in the first page of this thread, it says the following:
Cinnarizine could be also viewed as a nootropic drug because of its vasorelaxating abilities (due to calcium channel blockage), which happen mostly in brain. It is also effectively combined with other nootropics, primarily Piracetam; in such combination each drug potentiate the other in boosting brain oxygen supply.
so I guess the neurologist knows what he is talking about,
Good luck and keep us posted!
thanks, will do
are you still taking stugeron?
I stopped it and started retigabine which doesn't really help me.
I think I will go back to stugeron!
Did you go back to stugeron? How's it's now?
I was on it for nearly a month with maybe just a slight improvement, still had spikes and very bad days.
I'm on RTG now so will see how this goes.
What dosage of stugeron do you take?
Initially 3 halfs of 75mg pill then 2 halfs of 75mg.
Is that too low?
Does it work?
How are you going with stugeron?
Any further improvment?
I reduced taking sturgeon to take Nootropil in combination with it.
no difference still some good days and some bad days
I actually feel that I had more good days when I was on a higher dosage of stugeron
but it takes time for Nootropil effect to kick in, hence I'm still giving it some time
Any news? Thanks
nothing new I stopped taking nootropil as it did not do much, I felt it added a new sound to the T
and for the past month I also reduced Stugeron to 1 pill at night before sleep
some good days and some bad days
I'am searching you because you are italian like me. I need to talk with you, please. Is it possible?
Your profile page it is private.
TRAD: Viking ti cercavo perchè sei italiano come me. Sono l'admin del gruppo italia sugli acufeni (facebook). Ho bisogno di parlarti perchè hai sperimentato di tutto e lo sto facendo anche io. Spero di sentirti presto.
Viking left the forum, he is the first one who done Hifu in switzerland we dont know if he is alive or dead I hope he is well
Oh no... but why?! So Thank you... but what is "hifu"?
Someone have a fb contact of viking? Or something? I need to speak with him ;/
Ask dan and Christian if they have his FB page? When I read his posts it seems he was suffring a lot from Tinnitus and headache .
Thank you, you mean Christian78 right?
So Viking don't find any relief with keppra or something?
I was prescribed Arlevert by my ENT doctor in my second month after T increased due to an acoustic shock. Prior to this unhappy event I had discovered T 4 years before but it was not a problem for me, I even used to consider it gone. Arlevert did not decrease the T. I was first prescribed it for 2 weeks first, 1 pill in the morning and 1 in the evening after meal then I was prescribed it again for another 2 weeks. Today I was seen by my doctor and decided to stop it. I will not take any other pill, I will do an MRI and then I don't know. Arlevert had an effect though in the first 2 weeks I experienced more stops than usually. This was not something new since my old T also used to stop from time to time. The stop holds for 1 second then it starts again. So, in the first 2 weeks I had many stops. In the last 2 weeks however I haven't experienced that many. Be aware that this pill may increase intraocular pressure and is not prescribed for those suffering of glaucoma. I was asked befire prescription if I was suffering of glaucoma.
As it seems it can reduce the severity of T for some people. Then why do not scientist study on this drug?
I tried this for a few days. Even 30mg knocks you out. I don't think it helped much with my T either.
30mg didn't even get a yawn out of me.
Are you sure you're talking about Stugeron?
It doesn't even come in a 30mg form. It's either 25mg or 75mg (forte) packages.
Hi! So cinnerazine. You don't speak about this in your "drugs list". At the end... this medicine help you or it was a sort of placebo effect?!
Ha. Yeah, it was Stugeron. I took 2x15mg tablets. Should I try again with a higher dosage? I bought 5 packets (15mg).
@Pleasure_Paulie if it doesn't do anything for your tinnitus, I wouldn't bother.
Maybe try 45mg in the morning and 45mg in the evening for a couple of days to see if you get any benefit... But be careful, if it makes you drowsy, don't go out driving or operating chainsaws and machine guns
Hard to say... I think it took the edge out of my tinnitus but it's hard to say if it was placebo or an actual relief. Maybe at 75mg morning + 75mg evening I started to feel an actual reduction but that was not a dosage I was willing to maintain.
Cinnarizine is my temporary relief.
My tinnitus was caused by smoking. Two years ago my ears started ringing every time I smoked (the hallmark of an ototoxic drug), however the hearing loss of smokers occurs outside the frequency of normal every day hearing so I didn't think anything of it. After using audiogram hearing tests freely available on Itunes and Android market place, I have high frequency hearing loss above 10,000khz (completely deaf above 12,000 khz in my left ear) with a broad hissing noise caused by increased spontaneous firing rate up-regulated in the hair cells that died over the broad frequency range combined, and sometimes a specific frequency ringing. Vontrol(diphenidol) didn't seem to make a difference. Serc (betahistine) may have slightly helped.
After 75mg of Cinnarizine I noticed a 90% reduction in noise, that decreased to a 50% reduction at the end of a week. Vontrol's mechanism of action is unknown, but serc and Cinnarizine are both H1 antagonist anti-histamines. The ear is very complex and the vasodilatory effects of Cinnarizine at higher doses might have caused the difference in smoking induced tinnitus, as nicotine is a vasoconstrictor but I doubt it because Serc within the ear is also a vasodilator.
Damage to the outer hair cells have been implicated in tinnitus, and the activation of the efferent nerve fibers by increasing GABA and particularly Ach would imply Serc should have worked better assuming the effect on my tinnitus was due to nerve endings in the cochlea vs vestibular nuclei or the reorganization of the tonotopic map. Cinnarizine also inhibits Calcium channels which open in the hair cells themselves when Na+ depolarization occurs but I doubt this has anything to do with its affect on tinnitus, otherwise hearing real sounds would be affected.
Don't quote me on the effectiveness yet (like I just did). It turns out that now that the summer heat has set in I've been using fans in my room that I've discovered cause the tinnitus to subside even many hours after the fans are off. I haven't been able to determine yet if cinnarizine had any independent effect or if it was just the fans. It's hot so that I can't go without them for a day and won't know the answer till Fall. Maybe I'll post back then.